Received Aug 25, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (ADACEL) | SANOFI PASTEUR | 1 | — | IM / LA |
Patient came in with mother and sister for tetanus shot. Consent reviewed and signed. Vaccine given in left arm per patient request. She mentioned mild dizziness with past vaccines but nothing serious. Seconds after administration, patient began shaking and fainted. patient mother Called her son to come by. Brother reported this happens to her with vaccines, but neither patient nor mother disclosed beforehand. Patient complained of chest pain and shortness of breath so I administered one dose of EpiPen of 0.3mg then asked to call 911 for further. ?The EMT arrived , they checked patient's blood pressure, blood sugars ,and heart rate all within normal range. They recommended her to go to the emergency department for further evaluation ?
N/A
N/A
N/A
N/A
N/A
BUT DID NOT MENTIONE THAT BEFOREHAND